wow your back again during our consultation he said it was beuause i over produced histamine. i mean a lot. he said it would reduce the severity of
my itching.Then if online and hear the drug can be lethal in huge doses.I have had some confussion and dizziness
Again, if you're worried, call the pharmacist; and does the package insert list facial ticks as a potential side effect? (I know inserts differ
from country to country a lot of the time). It could also be just a bit of anxiety from the visit and your discovery that the med is also used to
treat depression, etc.
Also, did your doctor ask if you were taking anything else (for contraindications)?
This content community relies on user-generated content from our member contributors. The opinions of our members are not those of site ownership who maintains strict editorial agnosticism and simply provides a collaborative venue for free expression.